# SDR CALA2012081500505

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,443 hours, 15,985 cycles
- Engine: Ge CFM567B24
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN SURFACE SHOWS CRACK INDICATION WITH C- SCAN AT STA 129.50 2 EA CRACKS MEASURED WITH HFEC CRACK LENGTH 1.5 AND .25 MARKED INSTALLED REPAIR REF SRM 55-10-01, REPAIR 11.
